| Model Number |
DFT315 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/18/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.A photo was provided of the lens in the eye.The toric axis marks are visible.The lens appears to be damaged on the anterior surface across the center.This damage has the appearance of a scratch or crack.Unable to determine from the photo.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported during an intraocular lens implant procedure, the lens had a material defect, not central, thus surgeon left the lens in the eye.Additional information has been requested.